USING AN EXTERNAL ELECTRIC CARDIAC PACEMAKER IN COMPLEX TREATMENT OF CHILDREN WITH ACUTE POISONING WITH CALCIUM CHANNEL BLOCKERS

Cover Page


Cite item

Abstract

According to data obtained at the pediatric toxicology department of Moscow during 2015–2016, 48 cases of poisoning with calcium channel blockers and 68 cases of poisoning with beta-adrenergic blockers were registered. The clinical picture of acute poisoning with antihypertensive drugs can have both cardiac (arterial hypotension, impaired conductivity in the heart, disturbances of systemic hemodynamics) and extracardiac symptoms (impairment of consciousness, impairment of vision, hypoglycemia, vomiting and nausea).
In the work, we present a case history of a patient suffering from acute suicidal drug poisoning with verapamil and metaprolol.

About the authors

L. A. Kovalenko

Filatov Municipal Children’s Clinical Hospital No. 13 of Moscow City Health Department

Author for correspondence.
Email: lyla72@mail.ru

Кандидат медицинских наук, врач-токсиколог ГБУЗ ДГКБ №13 им. Н. Ф. Филатова.

Russian Federation

D. M. Dolginov

Filatov Municipal Children’s Clinical Hospital No. 13 of Moscow City Health Department

Email: ddm1973@mail.ru

Кандидат медицинских наук, врач анестезиолог-реаниматолог ГБУЗ ДГКБ №13 им. Н. Ф. Филатова.

Russian Federation

A. S. Kovalchuk

Filatov Municipal Children’s Clinical Hospital No. 13 of Moscow City Health Department

Email: stalievich@mail.ru

Кандидат медицинских наук, врач анестезиолог-реаниматолог ГБУЗ ДГКБ №13 им. Н. Ф. Филатова.

Russian Federation

I. I. Afukov

Filatov Municipal Children’s Clinical Hospital No. 13 of Moscow City Health Department

Email: afukovdoc@yandex.ru
Кандидат медицинских наук, врач анестезиолог-реаниматолог, заместитель главного врача ГБУЗ ДГКБ №13 им. Н. Ф. Филатова. Russian Federation

References

  1. Sirak T. E. Therapeutic update: non-selective beta- and alpha-adrenergic blockade in patients with coexistent chronic obstructive pulmonary disease and chronic heart failure / T. E. Sirak, S. Jelic, T. H. Le Jemtel // J. Am Coll Cardiol. – 2004. – V. 44 (3). – P. 497.
  2. Лужников Е. А. Клиническая токсикология: учебник / Е. А. Лужников, Г. Н. Суходолова. 4‑е изд., перераб. и доп. М.: ООО «Медицинское информационное агентство», 2008.
  3. Линден К. Отравления. From Harrison’s Principles of Internal Medicine. 14‑th edition / К. Линден, Ф. Лавджой-мл. 2006.
  4. Гуськова Т. А. Токсикология лекарственных средств / Т. А. Гуськова. – М.: Издательский дом «Русский врач», 2003.
  5. Маркова И. В. Клиническая токсикология детей и подростков / И. В. Маркова, В. В. Афанасьев, Э. К. Цыбулькин и др. СПб.: Интермедика, 1999.
  6. Карпов Ю. А. Антагонисты кальция – препараты первой линии в современной кардиологии (2 часть) / Ю. А. Карпов, Г. Н. Соболева // Тер. Арх. 1997. №1. С. 74–78.
  7. Спиригинс Д. Экстренная медицина. Практическое руководство по диагностике и лечению неотложных состояний / Д. Спиригинс, Дж. Чамберс. М.: Медицинская литература, 2006.
  8. Salhanick S. D. Management of calcium channel antagonist overdose / S. D. Salhanick, M. W. Shannon / Drug Saf. 2003. V. 26 (2). P. 65.
  9. Побочное действие лекарств: учебник-справочник / С. М. Дроговоз, А. П. Гудзенко, Я. А. Бутко, В. В. Дроговоз. Харьков, 2012.
  10. Vries R. J. Efficacy and safety of calcium channel blockers in heart failure: focus on recent trials with second-generation dihydropyridines / R. J. de Vries, D. J. van Veldhuisen, P. H. Dunselman // Am Heart J. 2000. V. 139. P. 185.

Copyright (c) 2017 Kovalenko L.A., Dolginov D.M., Kovalchuk A.S., Afukov I.I.

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies